Codral Relief Cold & Flu + Decongestant 20s - LIMIT OF 1 PER CUSTOMER
$15.00

Images

Codral Relief Cold & Flu + Decongestant 20s - LIMIT OF 1 PER CUSTOMER
  • Codral Relief Cold & Flu + Decongestant 20s - LIMIT OF 1 PER CUSTOMER
  • Codral Relief Cold & Flu + Decongestant 20s - LIMIT OF 1 PER CUSTOMER
Artist:

Codral Relief Cold & Flu + Decongestant 20s - LIMIT OF 1 PER CUSTOMER

Details

$15.00

Product Actions

Add to cart options
Delivered In:
2-4 business days
Click & Collect in:
2-4 business days
Max. Quantity 1
Availability:  In stock
Product Description

Codral Relief Cold & Flu plus decongestant tablets provide effective and fast relief from cold & flu symptoms. Relief from headaches and fever, body aches and pains and a blocked or runny nose

DIRECTIONS

  • How many 1-2 tablets
  • How often Every 4-6 hours as necessary
  • Maximum in a day 8 tablets in 24 hours
  • When to stop: This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice

USAGE ADVICE

  • Who can use this Codral - Adults - Children 12 years and over
  • Use this Codral for - Headaches & fever - Body aches & pain - Blocked or runny nose
  • Do not use - if you have taken paracetamol - for children under 12 years
  • Ask your doctor before use if you - have high blood pressure - are taking anti-depressants - have heart problems - are pregnant - are taking any other medicines to treat cough and cold

STORAGE INSTRUCTIONS

Keep in a dry, dark place

PRODUCT WARNINGS

Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION If symptoms persist, see your doctor. Do not use if perforated section is broken or missing or if tablet foil is broken

Item No: 9300607180084
$15.00
Product Description:

Codral Relief Cold & Flu plus decongestant tablets provide effective and fast relief from cold & flu symptoms. Relief from headaches and fever, body aches and pains and a blocked or runny nose

DIRECTIONS

  • How many 1-2 tablets
  • How often Every 4-6 hours as necessary
  • Maximum in a day 8 tablets in 24 hours
  • When to stop: This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice

USAGE ADVICE

  • Who can use this Codral - Adults - Children 12 years and over
  • Use this Codral for - Headaches & fever - Body aches & pain - Blocked or runny nose
  • Do not use - if you have taken paracetamol - for children under 12 years
  • Ask your doctor before use if you - have high blood pressure - are taking anti-depressants - have heart problems - are pregnant - are taking any other medicines to treat cough and cold

STORAGE INSTRUCTIONS

Keep in a dry, dark place

PRODUCT WARNINGS

Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION If symptoms persist, see your doctor. Do not use if perforated section is broken or missing or if tablet foil is broken

Item No: 9300607180084
Product Description

Codral Relief Cold & Flu plus decongestant tablets provide effective and fast relief from cold & flu symptoms. Relief from headaches and fever, body aches and pains and a blocked or runny nose

DIRECTIONS

  • How many 1-2 tablets
  • How often Every 4-6 hours as necessary
  • Maximum in a day 8 tablets in 24 hours
  • When to stop: This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice

USAGE ADVICE

  • Who can use this Codral - Adults - Children 12 years and over
  • Use this Codral for - Headaches & fever - Body aches & pain - Blocked or runny nose
  • Do not use - if you have taken paracetamol - for children under 12 years
  • Ask your doctor before use if you - have high blood pressure - are taking anti-depressants - have heart problems - are pregnant - are taking any other medicines to treat cough and cold

STORAGE INSTRUCTIONS

Keep in a dry, dark place

PRODUCT WARNINGS

Phenylephrine may cause sleeplessness in some people. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION If symptoms persist, see your doctor. Do not use if perforated section is broken or missing or if tablet foil is broken

Item No: 9300607180084

Features & Benefits

  • Codral Cold + Flu Relief
  • Contains Paracetamol 500mg and Phenylephrine hydrochloride 5mg
  • 20 tablets

Customer Reviews

There are no reviews for this item. Write Review